DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2019: 0.755

SCImago Journal Rank (SJR) 2019: 0.600

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 19(2) (1999) 241-248
DOI: 10.7151/dmgt.1099

ON CYCLICALLY EMBEDDABLE GRAPHS

Mariusz Woźniak

Faculty of Applied Mathematics AGH
Department of Discrete Mathematics
Al. Mickiewicza 30, 30-059 Kraków, Poland
e-mail: mwozniak@uci.agh.edu.pl

Abstract

An embedding of a simple graph G into its complement [`G] is a permutation σ on V(G) such that if an edge xy belongs to E(G), then σ(x)σ(y) does not belong to E(G). In this note we consider some fami-lies of embeddable graphs such that the corresponding permutation is cyclic.

Keywords: packing of graphs, unicyclic graphs, cyclic permutation.

1991 Mathematics Subject Classification: 05C70, 05C35.

References

[1] B. Bollobás, Extremal Graph Theory (Academic Press, London, 1978).
[2] B. Bollobás and S.E. Eldridge, Packings of graphs and applications to computational complexity, J. Combin. Theory 25 (B) (1978) 105-124.
[3] D. Burns and S. Schuster, Every (p,p−2) graph is contained in its complement, J. Graph Theory 1 (1977) 277-279, doi: 10.1002/jgt.3190010308.
[4] D. Burns and S. Schuster, Embedding (n,n−1) graphs in their complements, Israel J. Math. 30 (1978) 313-320, doi: 10.1007/BF02761996.
[5] R.J. Faudree, C.C. Rousseau, R.H. Schelp and S. Schuster, Embedding graphs in their complements, Czechoslovak Math. J. 31:106 (1981) 53-62.
[6] T. Gangopadhyay, Packing graphs in their complements, Discrete Math. 186 (1998) 117-124, doi: 10.1016/S0012-365X(97)00186-6.
[7] B. Ganter, J. Pelikan and L. Teirlinck, Small sprawling systems of equicardinal sets, Ars Combinatoria 4 (1977) 133-142.
[8] N. Sauer and J. Spencer, Edge disjoint placement of graphs, J. Combin. Theory 25 (B) (1978) 295-302.
[9] S. Schuster, Fixed-point-free embeddings of graphs in their complements, Internat. J. Math. & Math. Sci. 1 (1978) 335-338, doi: 10.1155/S0161171278000356.
[10] M. Woźniak, Embedding graphs of small size, Discrete Applied Math. 51 (1994) 233-241, doi: 10.1016/0166-218X(94)90112-0.
[11] M. Woźniak, Packing three trees, Discrete Math. 150 (1996) 393-402, doi: 10.1016/0012-365X(95)00204-A.
[12] M. Woźniak, Packing of Graphs, Dissertationes Mathematicae 362 (1997) pp.78.
[13] H.P. Yap, Some Topics in Graph Theory (London Mathematical Society, Lectures Notes Series 108, Cambridge University Press, Cambridge 1986).
[14] H.P. Yap, Packing of graphs - a survey, Discrete Math. 72 (1988) 395-404, doi: 10.1016/0012-365X(88)90232-4.

Received 22 February 1999
Revised 27 October 1999